Discussions that mention prozac

Anxiety board


it seems zoloft isnt for you but maybe you need a complete review of all your meds and perhaps a new doctor
zoloft is one of many prozac type meds so I wouldnt take any more of these
Quote from hry33:
it seems zoloft isnt for you but maybe you need a complete review of all your meds and perhaps a new doctor
zoloft is one of many prozac type meds so I wouldnt take any more of these



Ive had a complete review of my meds....thats why they are weaning me off of them......Im perfectly content with my Pain Managemet Doc... I was just wondering if anyone else had experienced chest pains while taking Zoloft....because I hadnt taken it for a few days and the chest pains stopped, but when I started taking it again, after about a week they started up again....I had read that one side effect can be Chest pains.... im just curious how long it stays in your system... I didnt take it today, I did yesterday... still having some pains in the chest off and on....

Anyway if anyone else has experienced this... please let me know... Thanks


TRose